E. Mamedov Et Al. , "On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes," Journal of Contemporary Applied Mathematics , vol.15, no.1, pp.25-43, 2025
Mamedov, E. Et Al. 2025. On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes. Journal of Contemporary Applied Mathematics , vol.15, no.1 , 25-43.
Mamedov, E., SEZER, Y., & Safarova, A., (2025). On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes. Journal of Contemporary Applied Mathematics , vol.15, no.1, 25-43.
Mamedov, E., YONCA SEZER, And A.R. Safarova. "On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes," Journal of Contemporary Applied Mathematics , vol.15, no.1, 25-43, 2025
Mamedov, E. Et Al. "On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes." Journal of Contemporary Applied Mathematics , vol.15, no.1, pp.25-43, 2025
Mamedov, E. SEZER, Y. And Safarova, A. (2025) . "On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes." Journal of Contemporary Applied Mathematics , vol.15, no.1, pp.25-43.
@article{article, author={E. Mamedov Et Al. }, title={On Solvability Of One Boundary Value Problem For Laplace Equation in Banach-Hardy Classes}, journal={Journal of Contemporary Applied Mathematics}, year=2025, pages={25-43} }